ISSN 2149-2263 | E-ISSN 2149-2271
Volume : 12 Issue : 2 Year : 2021
Quick Search



The Anatolian Journal of Cardiology Acute myocardial infarction associated with Captagon use [Anatol J Cardiol]
Anatol J Cardiol. 2012; 12(2): 182-185 | DOI: 10.5152/akd.2012.047

Acute myocardial infarction associated with Captagon use

Abdullah Uluçay1, Canan Arpacık Kargı2, Mehmet Faruk Aksoy3
1Sarıkamış Asker Hastanesi Kardiyoloji Kliniği, Kars Türkiye
2Clinic of Cardiology, İskenderun State Hospital, Hatay-Turkey
3Clinic of Cardiology, Defne Hospital, Hatay-Turkey


Kaptagon kullanımı ile ilişkili akut miyokart enfarktüsü

Abdullah Uluçay1, Canan Arpacık Kargı2, Mehmet Faruk Aksoy3
1Sarıkamış Asker Hastanesi Kardiyoloji Kliniği, Kars Türkiye
2Clinic of Cardiology, İskenderun State Hospital, Hatay-Turkey
3Clinic of Cardiology, Defne Hospital, Hatay-Turkey


Abdullah Uluçay, Canan Arpacık Kargı, Mehmet Faruk Aksoy. Acute myocardial infarction associated with Captagon use. Anatol J Cardiol. 2012; 12(2): 182-185